RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2011, Volume 14, Number 1, Pages 102–113 (Mi sjim655)  

This article is cited in 1 scientific paper (total in 1 paper)

Sufficient optimality conditions in the form of the Pontryagin maximum principle in control problems for hybrid systems

S. P. Sorokin

Institute of Systems Dynamics and Control Theory SB RAS, Irkutsk, RUSSIA

Abstract: We generalize the sufficient conditions of the classical optimality theory to a class of optimal control problems for hybrid systems. For the cases of global and strong local extrema we obtain general sufficient optimality conditions and sufficient conditions in the form of the Pontryagin maximum principle. All results rest on dealing with exterior approximations of the attainability sets of controlled systems which are constructed using the solution sets to one of the Hamilton–Jacobi inequalities (strongly monotone functions of Lyapunov type).

Keywords: Hamilton–Jacobi inequality, sufficient optimality conditions, maximum principle, hybrid system.

Full text: PDF file (281 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.977.5
Received: 14.08.2009
Revised: 07.12.2010

Citation: S. P. Sorokin, “Sufficient optimality conditions in the form of the Pontryagin maximum principle in control problems for hybrid systems”, Sib. Zh. Ind. Mat., 14:1 (2011), 102–113

Citation in format AMSBIB
\Bibitem{Sor11}
\by S.~P.~Sorokin
\paper Sufficient optimality conditions in the form of the Pontryagin maximum principle in control problems for hybrid systems
\jour Sib. Zh. Ind. Mat.
\yr 2011
\vol 14
\issue 1
\pages 102--113
\mathnet{http://mi.mathnet.ru/sjim655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2951448}


Linking options:
  • http://mi.mathnet.ru/eng/sjim655
  • http://mi.mathnet.ru/eng/sjim/v14/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Maltugueva, N. I. Pogodaev, “O suschestvovanii resheniya zadachi optimalnogo upravleniya gibridnoi sistemoi”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 19 (2017), 129–135  mathnet  crossref
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:349
    Full text:110
    References:44
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021